Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 30, Issue 2, June 2015  pp. 205–218.

Irreducible adjoint representations in prime power dimensions, with an application

Authors:  Liubomir Chiriac
Author institution:California Institute of Technology, Department of Mathematics, MC 253-37, Pasadena, CA 91125

Summary:  We construct an infinite family of representations of finite groups with an irreducible adjoint action and we give an application to the question of lacunary of Frobenius traces in Galois representations.

Contents   Full-Text PDF